# SDR HALA2017072400209

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28139
- Aircraft time: 57,103 hours, 10,515 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SBB SATCOM FAILED ABOUT ONE HOUR INTO THE FLIGHT. OPERATED VIA IRIDIUM SATCOM.  CYCLED SATCOM CIRCUIT BREAKER.  PERFORMED SATCOM SYSTEM TEST IAW AMM 23-26-00. SATISFACTORY RESULTS. OPS GOOD.
